# SDR SWIA202008252076

- Difficulty date: August 17, 2020
- Submitted: August 25, 2020
- Operation: Air carrier
- Aircraft: N196SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000706
- Aircraft time: 7,306 hours, 4,159 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Nut Plate
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE BROKEN NUT PLATE AT 6 O'CLOCK POSITION WHERE THE FORWARD BELLY FAIRING AFT EDGE IS SECURED TO THE FUSELAGE.  REMOVED AND REPLACED THE NUTPLATE IAW SRM.
